# SDR GHEA2014121700001

- Difficulty date: December 17, 2014
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N911FK
- Make and model: Skrsky S76A
- Aircraft serial: 760197
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE ACFT DEPARTED, THE MASTER CAUTION LIGHT ILLUMINATED.  THE HYDRAULIC PRESSURE INDICATED BELOW 2000 PSI.  FLIGHT DIVERTED.  THE LANDING GEAR WAS EXTENDED BY THE ALTERNATE MEANS AND THE ACFT LANDED.  THE ACFT WAS GROUNDED.  MAINTENANCE FOUND A SMALL LEAK IN A HYDRAULIC LINE THAT SUPPLIED HYD PRESSURE TO THE TAIL ROTOR.
